# SDR 95ZZZX671

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 369D2100521
- Condition: Defective
- Location: M/R Hub Fairing
- Part time: 7,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, PILOT NOTICED A 'DIMPLE' AROUND AN ATTACHMENT SCREW ON THE MAIN ROTOR HUB FAIRING.  SUBSEQUENT INSPECTION REVEALED THE TIP OF THE 'STAR' LEG WAS BENT CHANGING ITS ANGLE AND THE SCREW WOULD DIMPLE THE FAIRING IN AS IT WAS TORQUED.  REPLACED FAIRING SUPPORT.
